# SDR UIEA2020102602305

- Difficulty date: October 25, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,732 hours, 22,281 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Lt Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RADAR TILT APPEARS TO BE OUT OF CALIBRATION.  EXCESSIVE GROUND CLUTTER IN CRUISE AT NORMAL TILT SETTINGS.  RADAR TILT APPEARS TO BE LOWER THAN INDICATED.  PERFORMED LT WX RADAR SYSTEM, REF FIM 34-43 FT 805.  OPERATIONS CHECK NORMAL.  COULD NOT DUPLICATE ON GROUND.
